# SDR 07FDEA01687

- Difficulty date: May 3, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP INBOARD TRAILING EDGE UPPER SURFACE FOUND   DELAMINATED 5" BY 7" (LENGTH X WIDTH).  REMOVED AND REPLACED AS PER AMM 20-50-02. REPAIR CLASSIFIED AS MINOR PER GMM  6-2-100.
